# SDR MGTY2020062900003

- Difficulty date: June 29, 2020
- Submitted: June 29, 2020
- Operation: General aviation
- Aircraft: N650XA
- Make and model: Gulstm GVI
- Aircraft serial: 6201
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 2W105H204
- Condition: Chafed
- Location: Extinguish Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILST CARRYING OUT CMP APU FIRE EXTINGUISHING FIRING CIRCUITRY INTEGRITY OPERATIONAL CHECK, SYSTEM FAILED EXTINGUISHING FIRING INTEGRITY CHECK DUE TO BROKEN WIRE ON LT FIRE BOTTLE CONNECTOR 053E1P1.  WIRE 2W105H20-4 WAS FOUND TO BE SEVERELY CHAFED THROUGH OUTER INSULATION, BRAID AND INNER INSULATION THROUGH TO CONDUCTOR.  WDM CH 26-21-00 X-REFERS.  WIRE TO BE REPLACED.
